MAUDE Adverse Event Report: BIOMET 3I FULL OSSEOTITE® IMPLANT 3.25 X 10MM; DENTAL IMPLANT

BIOMET 3I FULL OSSEOTITE® IMPLANT 3.25 X 10MM; DENTAL IMPLANT
Model Number FOSM310
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient identifier unknown / not provided.Age and date of birth unknown / not provided.Patient sex unknown / not provided.Weight unknown / not provided.Email address unknown / not provided.
 
Event or Problem Description
It was reported that during dental surgery the implant packaging was missing.Packaging was correclty sealed.Surgery was completed with another implant.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).One full osseotite® implant 3.25 x 10mm (fosm310) was not returned for investigation.Since the product has not been returned, visual/functional evaluation could not be performed.The investigation has been performed based on the available information using the item # and lot # of the reported device (dhr/ifu/rmf).No product experience report (per) was provided.Pre-existing patient factors and tooth location are not related to the reported event.The devices were reported during initial use.The customer provided two pictures showing opened outer boxes of the reported devices with the tamper evident seal broken.The received condition of the products when they reached the customer cannot be verified.A device history review was performed and no related nonconformances were noted.Also, a complaint history search was performed using our complaint handling system and there were no additional complaints for this lot.Based on the visual inspection, the packaging malfunction could not be verified for both devices.A definitive root cause could not be identified.The following sections have been updated: b4: date of this report.G7: type of report, follow-up number.H2: follow up type.H3: device evaluated by manufacturer: change ¿no' to 'yes'.H6: evaluation codes.H10: additional narrative.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
FULL OSSEOTITE® IMPLANT 3.25 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9523173
Report Number0001038806-2019-01695
Device Sequence Number19508868
Product Code DZE
UDI-Device Identifier00844868003908
UDI-Public(01)00844868003908(17)191126(10)2014090896(241)FOSM310
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/26/2019
Device Model NumberFOSM310
Device Catalogue NumberFOSM310
Device Lot Number2014090896
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/09/2019
Supplement Date Received by Manufacturer12/09/2019
Initial Report FDA Received Date12/27/2019
Supplement Report FDA Received Date03/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;